# SDR AALA202408059004

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 24,098 hours, 9,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND R-3 EMERGENCY EXIT DOOR ASSIST CYLINDER REQUIRES SERVICING. SERVICED R-3 EMERGENCY EXIT DOOR ASSIST CYLINDER.
